Paragesic for symptomatic relief of influenza and colds and pain such as headache toothache and neuralgia

 

Paragesic 500  Suppositories
Paracetamol Analgesic & antipyretic

Composition :

Each suppository contains:
Paracetamol        500 mg

Properties :

Paracetamol, the active ingredient in Paragesic Suppositories, is similar in its analgesic and antipyretic effects to acetylsalicylic acid (aspirin). However, Paracetamol is better tolerated as it causes no gastric irritations and does not induce the Reye syndrome.
The analgesic action of paracetamol probably results from inhibition of the synthesis of prostaglandins.
The antipyretic activity is mediated through the hypothalamic heat- regulating centers to produce peripheral vasodilatation and beat loss.

Indications :

– Symptomatic relief of influenza, colds and feverishconditions associated with infections.
– Pain such as headache, toothache, neuralgia.
– Suitable for use by patients who are sensitive to acetylsalicylic acid.

Dosage and administration :

Adults: 1-2 suppositories 3-4 times daily.
Children 5-12 years: 1/2 suppository 3-4 times daily.

Side effects :

In recommended daily doses, paracetamol is well tolerated, however skin reactions such as urticaria may rarely happen.

Precautions :

Caution is advised in patients with severe hepatic or renal impairment , or in alcoholism. There is a risk of liver damage following overdosage.

Contra-indications :

Paracetamol is contra-indicated for patients with known hypersensitivity to it.

Presentation :

A box containing 5 suppositories.

Produced by :

AMRIYA PHARM IND.
ALEXANDRIA- EGYPT

Be the first to comment

Leave a Reply

Your email address will not be published.


*